A note on ΓG-spaces

Kazuhisa Shimakawa

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)223-228
Number of pages6
JournalOsaka Journal of Mathematics
Volume28
Issue number2
Publication statusPublished - 1991
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Shimakawa, K. (1991). A note on ΓG-spaces. Osaka Journal of Mathematics, 28(2), 223-228.

A note on ΓG-spaces. / Shimakawa, Kazuhisa.

In: Osaka Journal of Mathematics, Vol. 28, No. 2, 1991, p. 223-228.

Research output: Contribution to journalArticle

Shimakawa, K 1991, 'A note on ΓG-spaces', Osaka Journal of Mathematics, vol. 28, no. 2, pp. 223-228.
Shimakawa K. A note on ΓG-spaces. Osaka Journal of Mathematics. 1991;28(2):223-228.
Shimakawa, Kazuhisa. / A note on ΓG-spaces. In: Osaka Journal of Mathematics. 1991 ; Vol. 28, No. 2. pp. 223-228.
@article{e3185cc834a34501be3d0431a6781348,
title = "A note on ΓG-spaces",
author = "Kazuhisa Shimakawa",
year = "1991",
language = "English",
volume = "28",
pages = "223--228",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "2",

}

TY - JOUR

T1 - A note on ΓG-spaces

AU - Shimakawa, Kazuhisa

PY - 1991

Y1 - 1991

UR - http://www.scopus.com/inward/record.url?scp=84972574417&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972574417&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972574417

VL - 28

SP - 223

EP - 228

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 2

ER -